# SDR COEA2018060746801

- Difficulty date: May 14, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 22,106 hours, 28,585 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: S53671318272
- Condition: Corroded
- Location: Rt Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SERVICE DOOR, OUTBOARD STRUCTURE HAD 2 CORROSION.  REPLACED.
